Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 33, NWS Mobile, AL

April 25, 20155 counties in Alabama; Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Apr 25, 2015, 3:48 PM CDT for 5 counties in Alabama; Okaloosa County, Santa Rosa County, Florida. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2015, 3:48 PM CDT (20:48 UTC)
Expired
Apr 25, 2015, 4:45 PM CDT
In force
57 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 95 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 4:35 PM CDTTSTM WND GST 61Andalusia, ALASOS AT ANDALUSIA AIRFORCE BASE RECORDED A 61MPH WIND GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 1:36 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

105 
WUUS54 KMOB 252048
SVRMOB
ALC013-035-039-041-053-FLC091-113-252145-
/O.NEW.KMOB.SV.W.0033.150425T2048Z-150425T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
348 PM CDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BUTLER COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHEASTERN CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHERN CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...
  COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
  EASTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHEASTERN SANTA ROSA COUNTY IN NORTHWESTERN FLORIDA...
  NORTHERN OKALOOSA COUNTY IN NORTHWESTERN FLORIDA...

* UNTIL 445 PM CDT

* AT 346 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED ALONG
  A LINE EXTENDING FROM NEAR I65 AND CR 29 TO 6 MILES SOUTH OF
  CASTLEBERRY TO JAY...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ANDALUSIA...           OPP...                 BREWTON...
  EAST BREWTON...        FLORALA...             BRANTLEY...
  BABBIE...              LAUREL HILL...         JAY...
  MCKENZIE...            RIVER FALLS...         LOCKHART...

LAT...LON 3153 8620 3099 8619 3099 8639 3087 8639
      3090 8718 3120 8702 3156 8689 3159 8615
      3154 8614
TIME...MOT...LOC 2046Z 269DEG 82KT 3149 8689 3121 8700 3097 8712 
$$
1 follow-up statement
927 
WWUS54 KMOB 252115
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
415 PM CDT SAT APR 25 2015

ALC013-035-039-041-053-FLC091-113-252145-
/O.CON.KMOB.SV.W.0033.000000T0000Z-150425T2145Z/
BUTLER AL-CONECUH AL-CRENSHAW AL-COVINGTON AL-ESCAMBIA AL-
SANTA ROSA FL-OKALOOSA FL-
415 PM CDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTH CENTRAL BUTLER...SOUTHEASTERN CONECUH...SOUTHERN
CRENSHAW...COVINGTON...EASTERN ESCAMBIA...NORTHEASTERN SANTA ROSA AND
NORTHERN OKALOOSA COUNTIES...
    
AT 414 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A
LINE EXTENDING FROM 8 MILES NORTHWEST OF DOZIER TO 6 MILES EAST OF US
29 AND CR 43 TO 11 MILES NORTHWEST OF BAKER...MOVING EAST AT 30 MPH.

LAT...LON 3154 8619 3153 8619 3153 8620 3099 8619
      3099 8639 3088 8639 3089 8690 3089 8694
      3119 8692 3156 8687 3156 8681 3159 8615
      3157 8615
TIME...MOT...LOC 2114Z 266DEG 29KT 3159 8644 3120 8670 3091 8682 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 1:07 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Apr 25, 1:07 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
107 PM CDT SAT APR 25 2015

.AVIATION...A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH
MID AND LATE AFTERNOON. MVFR/IFR CONDITIONS ARE POSSIBLE IN AND NEAR
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. THE STRONG STORMS
COULD ALSO PRODUCE LARGE HAIL AND STRONG WINDS. CONDITIONS WILL
IMPROVE THIS EVENING WITH PATCHY IFR/MVFR FOG DEVELOPING LATE
TONIGHT. /13

.PREV DISCUSSION... /ISSUED 1115 AM CDT SAT APR 25 2015/

UPDATE...THE FORECAST HAS BEEN UPDATED TO REFLECT NEWLY ISSUED
SEVERE THUNDERSTORM WATCH 111 IN EFFECT FOR SOUTHEAST MISSISSIPPI
THROUGH 6 PM THIS EVENING. CURRENT SATELLITE IMAGERY INDICATED AN
INCREASING AREA OF THUNDERSTORMS OVER CENTRAL LOUISIANA MOVING
EASTWARD. DOWNSTREAM...BREAKS IN THE CLOUDS THIS MORNING HAVE ALLOWED
INSTABILITY LEVELS TO INCREASE WITH MLCAPE VALUES OF 1000-1500 J/KG
ACROSS THE AREA. IN ADDITION...DEEP LAYER SHEAR VALUES AROUND 50 KTS
AND STEEP MID LEVEL LAPSE RATES WILL FAVOR LARGE HAIL IN THE STRONGER
STORMS THIS AFTERNOON ALONG WITH DAMAGING STRAIGHT LINE WINDS. THE
TORNADO THREAT IS MINIMAL DUE TO WEAK SR HELICITY AS SFC WINDS REMAIN
SOUTHWEST. UPDATES HAVE ALREADY BEEN SENT. /13

PREV DISCUSSION... /ISSUED 630 AM CDT SAT APR 25 2015/

SHORT TERM...(TODAY THROUGH MONDAY)...FOR TODAY THROUGH TONIGHT...
WITH RAIN ONGOING...HAVE TO BE BRIEF. A PASSING UPPER SYSTEM WILL
BRING RAIN TODAY. WITH UPPER SUPPORT AND PRETTY GOOD WIND
SHEAR...SOME MAY BECOME SEVERE...ESPECIALLY OVER AREAS ALONG AND
NORTH OF HIGHWAY 84 THIS MORN. AS THE DAY PROGRESSES...AND THIS ROUND
OF RAIN ENDS...HEATING IS EXPECTED TO OCCUR...UPPING THE INSTABILITY
AVAILABLE AND CREATING A SECOND CHANCE OF RAIN TODAY. WITH BACKING OF
THE LOW LEVELS WINDS TO SOUTHWEST...WIND SHEAR WILL DECREASE...BUT
THE RISK OF STRONG TO SEVERE REMAINS FOR THIS AFTERNOON INTO THE
EVENING HOURS.

FOR SUNDAY THROUGH SUNDAY NIGHT...A LOBE OF ENERGY SWINGS SOUTH
AROUND THE WEST SIDE OF AN UPPER SYSTEM MEANDERING AROUND OFF THE NEW
ENGLAND COAST...DRIVING A SURFACE FRONT TOWARDS THE FA SUNDAY...AND
TO THE COAST BY MONDAY MORN. WITH UPPER RIDGING OVER THE MISS RIVER
VALLEY AS AN UPPER LOW MOVES EAST OVER THE SOUTHERN ROCKIES...PUSHING
AGAINST THE AFOREMENTIONED UPPER SYSTEM OFF THE NEW ENGLAND COAST.
THE RESULT FOR SUNDAY IS TEMPS WELL ABOVE SEASONAL...WITH SOME AREAS
SEEING THE FIRST 90S OF THE YEAR. SUNDAY NIGHT...A WEAK FRONT MOVES
ACROSS THE FA TO NEAR THE COAST...MEETING A TRAILING FRONT LEFT BY
TODAY'S SYSTEM. THIS WEAK FRONT DOES HELP TO COOL THE NORTHERN HALF
OF THE FA....BUT OVERNIGHT TEMPS REMAIN ABOVE SEASONAL.

MONDAY...THE SOUTHWESTERN SYSTEM MOVES OVER THE SOUTHERN PLAINS...AND
WITH A SURFACE LOW TRYING TO ORGANIZE OFF THE TX COAST...
SOUTHEASTERLY FLOW OVER THE GULF BEGINS TO STRENGHTEN THE SURFACE
BOUNDARY ALONG THE NORTHERN GULF COAST. AFTER A SHORT DRY SPELL...AN
INCREASE IN CLOUD COVER WILL HELP TO LIMIT HEATING AND KEEP DAYTIME
HIGHS CLOSER TO SEASONAL...ESPECIALLY OVER WESTERN PORTIONS OF THE
FA...ALONG WITH BRINGING THE NEXT CHANCE OF RAIN BACK TO THE AREA.

LONG TERM...(MONDAY NIGHT ON)...MONDAY NIGHT THROUGH WEDNESDAY...THE
UPPER SYSTEM OVER THE PLAINS MOVES EAST...OPENING AS MORE ENERGY
DIVES SOUTH OVER THE NORTHEASTERN CONUS. A SURFACE LOW ORGANIZES
MONDAY NIGHT OFF THE TX COAST AND MOVES EAST...SOUTH OF THE NORTHERN
GULF COAST WITH THIS SET OF GUIDANCE. WITH THE SLOW EASTWARD MOVEMENT
OF THE UPPER DYNAMICS...AN EXTENDED PERIOD OF RAIN IS EXPECTED.
RUNNING FROM LATE MONDAY THROUGH WEDNESDAY...THIS WILL HELP TO LIMIT
THE DIURNAL TEMP RANGE AND KEEP DAYTIME HIGHS WELL BELOW SEASONAL AND
OVERNIGHT LOWS AROUND SEASONAL FOR THIS SECTIONS OF THE FORECAST.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THE MEDIUM RANGE GUIDANCE
DIVERGES. THE ECMWF TAKES THE FORMER SOUTHWESTERN CONUS ENERGY AND
THE ENERGY DIVING SOUTH OVER THE EASTERN CONUS...MERGES THEM AND
ORGANIZES ANOTHER UPPER LOW OVER THE CAROLINAS AND TAKES IT EAST
OVER THE OPEN ATLANTIC. THE RESULT FOR THE FA IS STRONGER...COOLER
NORTHERLY AIR MOVE OVER THE FA. THE GFS IS ADVERTISING A PIECE OF
THE UPPER ENERGY BREAKING OFF AND FORMING AN UPPER LOW OVER THE
SOUTHERN PLAINS...WEAKENING THE NORTHERLY PUSH. BOTH ARE ADVERTISING
TEMPS DROPPING BELOW SEASONAL LEVELS. THE GFS ENSEMBLE MEAN IS ON THE
HIGHER SIDE OF GROUP...SO WENT IN THE MIDDLE...WITH NUMBERS CLOSE TO
THE OPERATIONAL GFS. 50S RETURN TO THE OVERNIGHT TEMPS AND DAYTIME
HIGHS IN THE 70S EXPECTED.

FRIDAY THROUGH SATURDAY...THE DIFFERENCES CONTINUE...WITH THE ECMWF
ADVERTISING A COOL...POST SYSTEM SURFACE HIGH MOVING EAST OVER THE
SOUTHEASTERN CONUS AND THE GFS ADVERTISING THE UPPER LOW THAT
ORGANIZED OVER THE PLAINS MOVES OVER THE FA. FORTUNATELY...BOTH ARE
ADVERTISING TEMPS AROUND OR A BIT BELOW SEASONAL...WITH RAIN NOT
EXPECTED.

MARINE...A MODERATE SOUTHEASTERLY FLOW WILL TURN SOUTHWESTERLY
TODAY AS A WARM FRONT MOVES NORTHWARD ACROSS THE COASTAL WATERS. A
MODERATE SOUTHWESTERLY FLOW WILL THEN PERSIST THROUGH SATURDAY NIGHT
BEFORE BECOMING LIGHT SUNDAY. WINDS TURN SOUTHEASTERLY MONDAY AS
ANOTHER FRONTAL SYSTEM APPROACHES THE AREA. A MODERATE NORTHWESTERLY
FLOW THEN DEVELOPS TUESDAY NIGHT IN THE WAKE OF A COLD FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  89  67  83  63 /  10  10  05  20  40
PENSACOLA   72  87  70  83  66 /  20  10  05  20  30
DESTIN      74  82  70  81  64 /  20  20  10  20  30
EVERGREEN   68  89  62  83  57 /  10  10  05  10  30
WAYNESBORO  67  90  64  80  61 /  10  05  05  20  30
CAMDEN      68  89  61  80  59 /  10  05  05  10  20
CRESTVIEW   70  90  65  86  63 /  20  10  05  20  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 25, 10:45 AM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1045 AM CDT SAT APR 25 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1045 AM CDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA FROM THE WEST THIS
AFTERNOON. SOME OF THE THUNDERSTORMS MAY BECOME STRONG OR SEVERE
WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS.

THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN UPPER SYSTEM WILL MEANDER EAST ACROSS THE AREA LATE MONDAY
THROUGH WEDNESDAY...BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS.
A STORM OR TWO MAY BECOME STRONG TO SEVERE LATE MONDAY THROUGH
TUESDAY AHEAD OF THE SYSTEM...BUT ORGANIZED SEVERE ACTIVITY IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS REQUESTED FOR
THIS AFTERNOON.

GMZ630>635-650-655-670-675-261200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1045 AM CDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL MOVE IN FROM THE WEST THIS AFTERNOON AND ACROSS
THE MARINE AREA. SOME OF THE THUNDERSTORMS MAY BE STRONG OR
SEVERE WITH GUSTY WINDS AND LARGE HAIL THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 25, 2:21 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
221 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     TSTM WND DMG     2 N DEER PARK           31.24N 88.31W
04/25/2015                   WASHINGTON         AL   EMERGENCY MNGR

            LARGE TREE DOWN ACROSS HWY 45 NORTH OF DEER PARK. TIME
            ESTIMATED FROM RADAR.

&&

RROGERS
Special weather statement, Apr 25, 2:30 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
230 PM CDT SAT APR 25 2015

ALZ052-053-055-062-252030-
MONROE AL-UPPER BALDWIN AL-WASHINGTON AL-CLARKE AL-
230 PM CDT SAT APR 25 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BALDWIN...
SOUTHWESTERN MONROE...SOUTHEASTERN WASHINGTON AND SOUTHEASTERN CLARKE
COUNTIES UNTIL 330 PM CDT...

AT 229 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
MCINTOSH...OR 17 MILES SOUTH OF JACKSON...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
FRISCO CITY...         MEGARGEL...            URIAH...
HOMEWOOD...            SERANGE...             TENSAW...
BARLOW BEND...         CHOCTAW BLUFF...       HIXON...
WALKER SPRINGS...      OLD SALEM...           ELISKA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&

LAT...LON 3135 8734 3135 8735 3132 8736 3130 8740
      3126 8743 3126 8748 3123 8755 3124 8762
      3120 8762 3112 8795 3115 8794 3115 8797
      3117 8798 3117 8799 3130 8804 3158 8742
TIME...MOT...LOC 1929Z 248DEG 31KT 3126 8791
Local storm report, Apr 25, 3:32 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
332 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     4 E FRISCO CITY         31.43N 87.34W
04/25/2015                   MONROE             AL   NEWSPAPER

            LARGE TREES DOWN NEAR THE TOWN OF EXCEL. TIME ESTIMATED
            FROM RADAR.

&&

RROGERS
Special weather statement, Apr 25, 3:37 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
337 PM CDT SAT APR 25 2015

ALZ056-058>060-FLZ001-252130-
CRENSHAW AL-COVINGTON AL-ESCAMBIA AL-CONECUH AL-INLAND ESCAMBIA FL-
337 PM CDT SAT APR 25 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CONECUH...SOUTHERN
CRENSHAW...COVINGTON AND ESCAMBIA COUNTIES UNTIL 430 PM CDT...

AT 336 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR EVERGREEN TO NEAR FLOMATON...AND MOVING EAST
AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
ANDALUSIA...           OPP...                 BREWTON...
EVERGREEN...           EAST BREWTON...        FLORALA...
CENTURY...             FLOMATON...            BABBIE...
CASTLEBERRY...         RIVER FALLS...         LOCKHART...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3099 8619 3100 8716 3097 8720 3100 8740
      3148 8720 3151 8620
TIME...MOT...LOC 2036Z 270DEG 121KT 3142 8691 3102 8723
Local storm report, Apr 25, 3:41 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
341 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     4 S FAIRHOPE            30.47N 87.90W
04/25/2015                   BALDWIN            AL   PUBLIC

            MULTIPLE TREES DOWN ALONG WOOD ACRES RD.

&&

RROGERS
Local storm report, Apr 25, 3:48 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
348 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             BELLVIEW                31.84N 87.36W
04/25/2015  E0.25 INCH       WILCOX             AL   NWS EMPLOYEE

            PEA SIZED HAIL REPORTED BY OFF-DUTY NWS EMPLOYEE.

&&

RROGERS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 4:23 AM CDTSpecial Weather StatementMOBChoctaw37 min
Apr 25, 4:27 AM CDTSpecial Weather StatementMOBMobile33 min
Apr 25, 4:35 AM CDTSevere Thunderstorm WarningMOBMobile40 min
Apr 25, 4:59 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile32 min
Apr 25, 5:17 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia43 min
Apr 25, 5:41 AM CDTTornado WarningMOBEscambia34 min
Apr 25, 5:54 AM CDTTornado WarningMOBCovington, Escambia36 min
Apr 25, 6:14 AM CDTSpecial Weather StatementMOBButler, Crenshaw61 min
Apr 25, 6:21 AM CDTSevere Thunderstorm WarningMOBCovington, Escambia39 min
Apr 25, 7:09 AM CDTSpecial Marine WarningMOB36 min
Apr 25, 7:15 AM CDTSpecial Weather StatementMOBButler, Conecuh, Crenshaw60 min
Apr 25, 1:28 PM CDTSevere Thunderstorm WarningMOBWashington62 min
Apr 25, 2:21 PM CDTSevere Thunderstorm WarningMOBMobile24 min
Apr 25, 2:30 PM CDTSpecial Weather StatementMOBMonroe60 min
Apr 25, 2:47 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile43 min
Apr 25, 2:48 PM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia, Monroe27 min
Apr 25, 3:09 PM CDTSpecial Marine WarningMOB51 min
Apr 25, 3:26 PM CDTSevere Thunderstorm WarningMOBBaldwin64 min
Apr 25, 3:37 PM CDTSpecial Weather StatementMOBConecuh, Covington, Escambia53 min
Apr 25, 4:06 PM CDTSpecial Marine WarningMOB84 min
Apr 25, 4:18 PM CDTSpecial Marine WarningMOB87 min
Apr 25, 4:43 PM CDTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw24 min
Apr 25, 5:36 PM CDTSpecial Marine WarningMOB39 min
Apr 25, 6:13 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa47 min
Apr 25, 6:33 AM CDTTornado WarningMOBOkaloosa12 min
Apr 25, 6:59 AM CDTSevere Thunderstorm WarningMOBOkaloosa27 min
Apr 25, 7:05 AM CDTAreal Flood AdvisoryMOBOkaloosa, Santa Rosa3 hr
Apr 25, 3:57 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa53 min
Apr 25, 4:38 PM CDTSevere Thunderstorm WarningMOBOkaloosa26 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.